Novel Diamond Alpha Bennett–Leindler Type Dynamic Inequalities and Their Applications


Kayar Z., Kaymakçalan B.

Bulletin Of The Malaysian Mathematical Sciences Society, vol.45, no.2, pp.1-28, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 45 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.1007/s40840-021-01224-6
  • Journal Name: Bulletin Of The Malaysian Mathematical Sciences Society
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.1-28